MathSciNet Relay Station
MathSciNet bibliographic data
MR365642 60A05 (02E05 60G05)
Chan, Yuen Kwok A constructive approach to the theory of stochastic processes. Trans. Amer. Math. Soc. 165 (1972), 37–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement